# SDR 9616872708

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, THE NR 2 TIRE FRAGMENTED, FUEL WAS DUMPED AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 AND NR 2 TIRES AND INSPECTED FLAPS AND NR 1 ENGINE FOR DAMAGE.
